Aa
A
A
Close
Avatar universal
Symptoms of too much synthroid
Want are the symptoms of too much synthroid?  I had my dosage changed from 25 mcg to 50 mcg 5 days ago.  I could not tell any difference until today.  After eating I felt very dizzy and a little nauseated. Also extremely fatigued.  I have felt similar to this before diagnosis of hypo, but much worse.  When TSH checked while feeling this way it was high.

So I am confused.  If TSH is high again, then its went up in 5 days from 2.1.  I wonder if I'm just adjusting to med change?  I'm thinking to just wait it out awhile.  What do you think?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ